# SDR SWAA2023041927249

- Difficulty date: April 14, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 69,342 hours, 41,074 cycles
- System (JASC): 5241 · Galley Doors
- Part: Bracket
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR LOWER GATE PAN CRACKED BOTH FRONT AND BACK<[01] REMOVED AND REPLACED FWD AND AFT BRACKETS ON AFT SERVICE DOOR LOWER GATE PER SRM 51-40-02.
